# SDR CA080320010

- Difficulty date: March 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 21,005 hours
- Engine: Lyc O320E2D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S16612
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INTERNAL RETURN SPRING OF SWITCH BROKEN.  TOGGLE NOT RETURNING TO NEUTRAL POSITION.  SWITCH REPLACED WITH NEW. (TC NR 20080320010)
